Géométrie/Logique
Modèle complétude des structures o-minimales polynomialement bornées
[Model completeness in o-minimal polynomially bounded structures]
Comptes Rendus. Mathématique, Volume 346 (2008) no. 1-2, pp. 59-62.

We show an explicit theorem of the complement “Gabrielov's '96 like” for o-minimal polynomially bounded structures. In model theoretic terms, this is equivalent to the model completeness of R,>,+,,F where F is a global differential algebra of maps definable in an o-minimal polynomially bounded structure.

On montre un théorème du complémentaire explicite « à la Gabrielov '96 » dans les structures o-minimales polynomialement bornées. Cette propriété équivaut à la modèle complétude de la structure R,>,+,,F, où F est une algèbre différentielle globale d'applications définissables dans une structure o-minimale polynomialement bornée.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2007.10.049
Le Gal, Olivier 1

1 IRMAR, Campus de Beaulieu, 35042 Rennes cedex, France
@article{CRMATH_2008__346_1-2_59_0,
     author = {Le Gal, Olivier},
     title = {Mod\`ele compl\'etude des structures o-minimales polynomialement born\'ees},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {59--62},
     publisher = {Elsevier},
     volume = {346},
     number = {1-2},
     year = {2008},
     doi = {10.1016/j.crma.2007.10.049},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2007.10.049/}
}
TY  - JOUR
AU  - Le Gal, Olivier
TI  - Modèle complétude des structures o-minimales polynomialement bornées
JO  - Comptes Rendus. Mathématique
PY  - 2008
SP  - 59
EP  - 62
VL  - 346
IS  - 1-2
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2007.10.049/
DO  - 10.1016/j.crma.2007.10.049
LA  - fr
ID  - CRMATH_2008__346_1-2_59_0
ER  - 
%0 Journal Article
%A Le Gal, Olivier
%T Modèle complétude des structures o-minimales polynomialement bornées
%J Comptes Rendus. Mathématique
%D 2008
%P 59-62
%V 346
%N 1-2
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2007.10.049/
%R 10.1016/j.crma.2007.10.049
%G fr
%F CRMATH_2008__346_1-2_59_0
Le Gal, Olivier. Modèle complétude des structures o-minimales polynomialement bornées. Comptes Rendus. Mathématique, Volume 346 (2008) no. 1-2, pp. 59-62. doi : 10.1016/j.crma.2007.10.049. http://www.numdam.org/articles/10.1016/j.crma.2007.10.049/

[1] Coste, M. An Introduction to o-Minimal Geometry, Instituti editoriali e poligrafici internazionali, 2000

[2] Denef, J.; van den Dries, L. P-adic and real subanalytic sets, Ann. Math., Volume 128 (1988), pp. 79-138

[3] Gabrielov, A. Projections of semianalytic sets, Funct. Anal. Appl., Volume 2 (1968), pp. 282-291

[4] Gabrielov, A. Complements of subanalytic sets and existential formulas for analytic functions, Invent. Math., Volume 125 (1996), pp. 1-12

[5] Miller, C. Expansions of the real field with power functions, Ann. Pure Appl. Logic, Volume 68 (1994) no. 1, pp. 79-94

[6] A. Rambaud, Thèse, Paris, 2005

[7] Rolin, J.-P.; Speissegger, P.; Wilkie, A.J. Quasianalytic Denjoy–Carleman classes and o-minimality, J. Amer. Math. Soc., Volume 16 (2003) no. 4, pp. 751-777 (electronic)

[8] van den Dries, L.; Miller, C. Geometric categories and o-minimal structures, Duke Math. J., Volume 84 (1996), pp. 497-540

[9] Wilkie, A. A theorem of the complement and some new o-minimal structures, Sel. Math., Volume 5 (1999), pp. 397-421

Cited by Sources: